# SDR ASAA2018051324618

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,202 hours, 6,019 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP ILLUMINATES WITH MASTER CAUTION RECALL. EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. REVERSED CONFIGURATION CHANGES OF MEL 21-1G OF THE RT PACK REF AMM 21-00-00-040-804. PERFORMED PZTC BITE ON BOTH CONTROLLERS, MULTIPLE TIMES WITH NO DEFECTS NOTED REF AMM 21-61-00-700-806-002. PERFORMED CABIN TEMPERATURE CONTROL AND INDICATION OPERATIONAL TEST WITH LT, RT, AND BOTH PACKS OPERATING WITH NO DEFECTS NOTED REF AMM 21-61-00-700-807-002. CLEARS MEL 21-1G AND 21-19I. RT PACK AIRFLOW SHUTOFF VALVE RETURNED TO NORMAL CONFIGURATION REF AMM 21-00-00-440-801. FWD CARGO HEAT DUCT OPENED REF AMM 21-00-00-040-804. ETOPS GROUND VERIFICATION SUCCESSFUL.
